Alert archive / Colorado / Flash Flood Warnings in 2015

Flash Flood Warning 14, NWS Denver/Boulder, CO

June 11, 2015Larimer County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 11, 2015, 2:24 PM MDT for Larimer County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2015, 2:24 PM MDT (20:24 UTC)
Expired
Jun 11, 2015, 5:30 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Larimer County, CO

The radar

The Cheyenne radar (KCYS), 86 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 2:55 PM MDTHEAVY RAIN 1.82 Sse Loveland, CO1.24 PAST 55 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

727 
WGUS55 KBOU 112024
FFWBOU
COC069-112330-
/O.NEW.KBOU.FF.W.0014.150611T2024Z-150611T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
224 PM MDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN LARIMER COUNTY IN NORTH CENTRAL COLORADO...

* UNTIL 530 PM MDT
    
* AT 223 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN OVER LOVELAND. THE RAIN IS MOVING EAST AT 5 MPH. FLASH
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SOUTHERN FORT COLLINS...LOVELAND AND WINDSOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4035 10524 4046 10528 4051 10510 4050 10495
      4036 10495

$$

RJK
1 follow-up statement
682 
WGUS75 KBOU 112231
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
431 PM MDT THU JUN 11 2015

COC069-112241-
/O.CAN.KBOU.FF.W.0014.000000T0000Z-150611T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-
431 PM MDT THU JUN 11 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LARIMER COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4035 10524 4046 10528 4051 10510 4050 10495
      4036 10495

$$

TH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 8:47 AM MDT, 5 hours 37 minutes earlier.

Area forecast discussion, Jun 11, 8:47 AM MDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
847 AM MDT THU JUN 11 2015

.UPDATE...
ISSUED AT 847 AM MDT THU JUN 11 2015

WINDS ALONG THE NORTHERN STATE BORDER AND NORTHERN FRONT RANGE
CORRIDOR ARE BEGINNING TO TURN MORE NORTH TO NORTHEASTERLY FROM
THE PREVIOUS NORTHWEST. THIS WILL PRODUCE THE UPSLOPE FLOW THAT
WILL BEGIN TO INCREASE OUR SHOWER AND EVENTUALLY OUR STORM
COVERAGE ACROSS THE AREA. HAVE UPDATED THE LATEST GRIDS TO
DECREASE CHANCES FOR SHOWERS CURRENTLY THEN BLEND IN TO THE
LIKELYS BY THIS AFTERNOON. AFTER LAST NIGHTS DRIER MODEL
RUNS...LATEST NAM RUN IS COMING IN WETTER...REINFORCING OUR
DECISION TO LEAVE FORECAST AS IS AND NOT DOWNPLAY THE FLOOD
THREAT.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 356 AM MDT THU JUN 11 2015

CURRENTLY THERE IS AN ELONGATED TROUGH STRETCHING FROM SOUTHERN
CALIFORNIA TO THE NEBRASKA PANHANDLE WITH CIRCULATION CENTERS NEAR
LAS VEGAS AND SOUTHEAST WYOMING. ALONG THIS TROUGH...THERE IS A
BROKEN LINE OF SHOWERS AND THUNDERSTORMS. OVER COLORADO...THE
SHOWERS AND STORMS STRETCH FROM THE SOUTHWEST CORNER TO NORTH
CENTRAL COLORADO...INCLUDING JACKSON AND LARIMER COUNTY. MODELS ARE
ALREADY MISSING THE SMALL FEATURES PRODUCING THIS PRECIPITATION. SO
TRUST IN THE MODELS FOR THE UPCOMING SYSTEM IS LOW SINCE IT IS
MISSING SOME OF THE PRECIPITATION OVER THE WEST.

OVERALL...MODELS ARE IN DECENT AGREEMENT WITH THE CIRCULATION/TROUGH
OVER SOUTHERN CALIFORNIA BECOMING A CLOSED LOW OVER THE FOUR CORNERS
BY 00Z FRIDAY. THE LOW THEN MOVES ACROSS SOUTHERN COLORADO TONIGHT.
THE 00Z MODELS HAVE TRENDED SLIGHTLY SOUTH WITH THE HEAVIEST RAIN
BEING IN THE FOOTHILLS SOUTH OF DENVER. HOWEVER SINCE THE MODELS ARE
MISSING THE RAINFALL CURRENTLY...EXPECT THEM TO MISS SOME AREAS OF
RAINFALL THIS AFTERNOON AND TONIGHT. WILL NOT MAKE MUCH FOR CHANGES
TO THE CURRENT FORECAST WHICH CALLS FOR 1 TO 2 INCHES OF RAIN ALONG
THE FRONT RANGE.

AT THE SURFACE...WINDS HAVE TURNED NORTH TO NORTHEAST AS A LOW
DEEPENS OVER THE SOUTHERN ROCKIES AND A HIGH STRENGTHENS OVER THE
NORTHERN PLAINS. THIS UPSLOPE FLOW WILL CONTINUE THROUGH TODAY AND
TONIGHT. PRECIPITABLE WATER VALUES WILL CLIMB ABOVE AN INCH LATER
TODAY WITH THE APPROACH OF THE UPPER LEVEL LOW...JUST ABOVE RECORD
LEVELS FOR MID JUNE. SO PLENTY OF MOISTURE WILL BE AVAILABLE FOR
HEAVY RAINFALL.

THERE WILL ALSO BE A SEVERE THREAT TODAY. CAPES WILL BE 500 TO 1000
J/KG ACROSS THE AREA. THOUGH IT WILL START TO STABILIZE LATE THIS
AFTERNOON OVER NORTHERN COLORADO AS COOLER AIR MOVES IN FROM THE
NORTH. MAIN THREATS FROM THUNDERSTORMS TODAY AND THIS EVENING WILL
BE LARGE HAIL AND VERY HEAVY RAIN. LIKE YESTERDAY...THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING AN INCH OF RAIN IN 20 MINUTES.
LOW LEVEL SHEAR WILL BE WEAK...SO THE TORNADO THREAT WILL BE
LOW...BUT A SHORT LIVED ONE CAN'T BE RULED OUT.

FOR TONIGHT...EXPECT TO TRANSITION TO WIDESPREAD MODERATE RAIN
EVENT AS INSTABILITY DECREASES. LIFT FROM THE LOW AND UPSLOPE WILL
LIKELY DRIVE MOST OF THE RAINFALL.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 1128 PM MDT WED JUN 10 2015

ON FRIDAY...THE UPPER LOW OVER COLORADO WILL CONTINUE TO TRUDGE
SLOWLY EASTWARD. WILL KEEP THE HIGHER POPS THROUGH THE MORNING
THEN TREND THINGS STICK WITH THE DOWNWARD TREND FRIDAY
AFTERNOON/FRIDAY NIGHT. BY SATURDAY MORNING...THE TROUGH WILL HAVE
SHIFTED TO THE EAST WITH SHORT WAVE RIDGE/SUBSIDENCE DEVELOPING BY
18Z OVER NORTHERN COLORADO. A WEAK TROUGH HOWEVER WILL BE OVER
SOUTHERN COLORADO SATURDAY WHICH WILL KEEP SOME MOISTURE/WEAK
ASCENT OVER THE SOUTHERN HALF OF THE STATE HOWEVER...ALL OF THIS
WILL LIKELY RESULT IN NEUTRAL QG CONTRIBUTION OVER THE CWA. AFTN
HEATING AND RESIDUAL MOISTURE WILL BE SUFFICIENT TO KEEP A SLGT
CHC OF THUNDERSTORMS IN THE AFTN/EVNG. FOR SUNDAY/SUNDAY
NIGHT...MORE OF A FLAT RIDGE TAKES SHAPE WITH A DRIER
WEST/SOUTHWESTERLY FLOW ALOFT. BEST CHANCE OF TSTMS AT THAT TIME
WILL BE OVER THE HIGHER TERRAIN. NOT SURE WHAT TO MAKE OF EARLY
NEXT WEEK...IF MORE OF WESTERLY FLOW PREVAILS IT WILL BE DRY. IF
THE FLOW BECOME MORE SSWLY THEN SUBTROPICAL MOISTURE MOVING INTO
EASTERN COLORADO WITH BRING BACK A CHANCE OF TSTMS. THERE WILL BE
ANOTHER FRONT PUSHING IN FROM THE NORTH SUNDAY NIGHT/MONDAY
MORNING WHICH SHOULD KEEP THE NORTHEASTERN PLAINS MOIST. FOR NOW
WILL STICK WITH WHAT IS IN THE ONGOING FORECAST WITH A CHC
MTNS/SLGT PLAINS OF AFTN/EVNG TSTMS MONDAY THEN DRIER FOR
TUESDAY/WEDNESDAY.

.AVIATION...(FOR THE TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 356 AM MDT THU JUN 11 2015

LOW CLOUDS OVER THE EASTERN PLAIN MAY CLIP PARTS OF DENVER THROUGH
15Z WITH CEILINGS BELOW 1000 FEET. THUNDERSTORMS WILL BE LIKELY FROM
18Z TO 02Z. MAIN THREATS WILL BE HEAVY...HAIL AND WIND GUSTS TO 30
KNOTS. OUTSIDE OF THUNDERSTORMS... NORTH TO NORTHEAST WINDS ARE
EXPECTED TO PREVAIL. CEILINGS WILL FALL BELOW 3000 FEET TONIGHT.
RAIN WITH OCCASIONAL THUNDER IS EXPECTED FOR A GOOD PART OF THE
NIGHT. VISIBILITY WILL BE REDUCED AT TIMES DUE TO MODERATE TO HEAVY
RAINFALL TONIGHT.

&&

.AVIATION...(FOR THE TAFS THROUGH 18Z FRIDAY MORNING)
ISSUED AT 847 AM MDT THU JUN 11 2015

NORTHWEST WINDS ARE EXPECTED TO BECOME NORTHEAST WITHIN THE NEXT
COUPLE HOURS. THIS WILL HELP SATURATE THE AIRMASS EVEN MORE...WITH
SHOWERS AND THUNDERSTORMS BECOMING LIKELY FROM 18Z TO 02Z AND ILS
CEILINGS. MAIN THREATS WILL BE HEAVY RAIN...HAIL AND WIND GUSTS
TO 30 KNOTS. OUTSIDE OF THUNDERSTORMS... NORTH TO NORTHEAST WINDS
ARE EXPECTED TO PREVAIL. CEILINGS WILL FALL BELOW 3000 FEET
TONIGHT...WITH SOME AIRPORTS SEEING AS LOW AS 1000 FEET AT TIMES.
RAIN WITH OCCASIONAL THUNDER IS EXPECTED FOR A GOOD PART OF THE
NIGHT. VISIBILITY WILL BE REDUCED AT TIMES DUE TO MODERATE TO
HEAVY RAINFALL TONIGHT.

&&

.HYDROLOGY...
ISSUED AT 356 AM MDT THU JUN 11 2015

FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING. A VERY
MOIST AIRMASS WILL REMAIN OVER THE AREA THROUGH FRIDAY. INITIAL FLASH
FLOOD THREAT WILL BE FROM THUNDERSTORMS WHERE AN INCH OF RAIN WILL
BE POSSIBLE IN 20 MINUTES. THEN THIS EVENING WIDESPREAD MODERATE
RAIN ALONG THE FOOTHILLS AND URBAN CORRIDOR IS EXPECTED. OVERALL...
EXPECT 1 TO 2 INCHES OF RAIN WITH LOCALLY HEAVIER AMOUNTS UNDER
THUNDERSTORMS AND UNDER AREAS OF LOCALIZED UPSLOPE. SATURATED SOILS
WILL INHIBIT MUCH SOAKING IN AND COULD CAUSE FLOODING ISSUES
QUICKLY. THIS WILL CAUSE RIVERS AND STREAM LEVELS TO RISE. FOR THE
MAIN RIVERS DOWNSTREAM...NAMELY THE SOUTH PLATTE...ANOTHER SURGE OF
WATER IS EXPECTED TO PUSH DOWN OVER THE WEEKEND. ROCK/MUDSLIDES WILL
BE AN ISSUE AS WELL IN THE FOOTHILLS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR COZ035-036-038>047-
049.

&&

UPDATE...KRIEDERMAN
SHORT TERM...MEIER
LONG TERM...COOPER
AVIATION...KRIEDERMAN
HYDROLOGY...MEIER
Hazardous weather outlook, Jun 11, 10:43 AM MDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1043 AM MDT THU JUN 11 2015

COZ030>051-121645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1043 AM MDT THU JUN 11 2015

...FLASH FLOOD WATCH TODAY THROUGH FRIDAY MORNING FOR THE FRONT
RANGE FOOTHILLS AND MUCH OF THE NORTHEAST COLORADO PLAINS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT MOISTURE WILL COMBINE WITH UPSLOPE FLOW AND AN UPPER
LEVEL LOW PRESSURE SYSTEM TO BRING WET WEATHER. THUNDERSTORMS
WILL BE CAPABLE OF VERY HEAVY RAIN...AN INCH IN 20 MINUTES WHICH
MAY PRODUCE FLASH FLOODING. STRONGER STORMS MAY BE POSSIBLE SOUTH
OF A LINE FROM LOVELAND TO STERLING. THERE IS A POTENTIAL FOR
SEVERE STRENGTH STORMS THIS AFTERNOON...MAINLY OVER THE PALMER
DIVIDE EAST OUT TO LINCOLN COUNTY WITH HAIL UP TO GOLF BALL SIZE
...THOUGH A BRIEF TORNADO CANNOT BE RULED OUT.

WIDESPREAD MODERATE TO HEAVY RAIN IS EXPECTED TONIGHT OVER THE
FOOTHILLS AND PLAINS. THE FOOTHILLS AND LOCALES CLOSE TO THE
FOOTHILLS INCLUDING THE PALMER DIVIDE WILL HAVE THE GREATEST
THREAT OF FLOODING TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

IT WILL BE COOLER FRIDAY. RAIN SHOWERS WILL CONTINUE IN THE
MORNING THEN DECREASE IN COVERAGE THROUGH THE AFTERNOON. THERE
WILL BE JUST A SLIGHT CHANCE OF THUNDERSTORMS IN THE AFTERNOON AND
EARLY EVENING. DRIER AND WARMER CONDITIONS WILL GRADUALLY WORK
THEIR WAY INTO THE OUTLOOK AREA OVER THE WEEKEND AND INTO THE
EARLY PART OF NEXT WEEK. THE POSSIBILITY OF AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS WILL NOT COMPLETELY VANISH...WITH A
SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED TODAY OR
TONIGHT...BUT REPORTS OF LARGE HAIL...HEAVY RAIN AND FLOODING ARE
APPRECIATED.

In the hours before

Local storm report, Jun 11, 2:00 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
200 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HEAVY RAIN       OWL CANYON              40.76N 105.17W
06/11/2015  M1.73 INCH       LARIMER            CO   MESONET

            IN 30 MINUTES

1255 PM     HEAVY RAIN       4 WNW WELLINGTON        40.72N 105.07W
06/11/2015  M1.22 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 40 MINUTES

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:43 PM MDTTornado WarningBOUPhillips37 min
Jun 11, 10:35 AM MDTRiver Flood WarningBOUJefferson55 hr
Jun 11, 10:35 AM MDTRiver Flood WarningBOUAdams43 hr
Jun 11, 10:35 AM MDTRiver Flood WarningBOULogan, Morgan, Washington5 days
Jun 11, 10:35 AM MDTRiver Flood WarningBOULarimer3 days
Jun 11, 10:35 AM MDTRiver Flood WarningBOULarimer45 hr
Jun 11, 12:16 PM MDTRiver Flood AdvisoryBOUSedgwick8 days
Jun 11, 12:16 PM MDTRiver Flood AdvisoryBOUDouglas36 hr
Jun 11, 1:31 PM MDTFlash Flood WarningBOULarimer4 hr
Jun 11, 1:35 PM MDTRiver Flood AdvisoryBOUBoulder30 hr
Jun 11, 2:26 PM MDTSevere Thunderstorm WarningBOULincoln34 min
Jun 11, 3:05 PM MDTFlash Flood WarningBOULarimer3 hr
Jun 11, 3:23 PM MDTRiver Flood AdvisoryBOULarimer5 days
Jun 11, 4:15 PM MDTSevere Thunderstorm WarningBOUElbert30 min
Jun 11, 4:58 PM MDTAreal Flood AdvisoryBOUDouglas, Jefferson3 hr
Jun 11, 5:15 PM MDTFlash Flood WarningBOUArapahoe, Douglas, Elbert3 hr
Jun 11, 5:27 PM MDTFlash Flood WarningBOUWashington4 hr

Nearby

Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.